# SDR AALA201608229009

- Difficulty date: August 19, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 46,419 hours, 19,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Box Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT SIDE BOX BEAM UPPER FLANGE AFT FASTENER HOLE AT FRAME 43 CRACKED.  REPAIRED BOX BEAM IAW EO 5315Y066.
